Murray Rosenblatt
Professor Emeritus

Department of Mathematics
University of California, San Diego

Ph.D., Cornell University

Recipient of Guggenheim Fellowship, 1964, 1972.
Member of the National Academy of Sciences, 1984
IMS Fellow
SIAM Fellow
Fellow of the American Association for the Advancement of Science

Contact:
9500 Gilman Drive, Dept. 0112
La Jolla, CA 92093-0112
Mailcode: 0112
Phone: (858) 534-2641
Office: APM 6101
Email: mrosenblatt@math.ucsd.edu
Self Photo


The following papers can be downloaded:
Title Detail PDF
Prediction And Nongaussian Autoregressive Stationary Sequences Author: Murray Rosenblatt
Published in the Annals of Applied Probability
Download PDF
An example and transition function equicontinuity Author: Murray Rosenblatt
Statistics and Probability Letters
Vol. 76 (2006), 1961-1964.
Download PDF
Estimation For Almost Periodic Processes Authors: Murray Rosenblatt with K.S. Lii
Annals of Statistics
Vol. 34 (2006), 1115-1139.
Download PDF
Line Spectral Analysis For Harmonizable Processes Authors: Murray Rosenblatt with K.S. Lii
Proceedings of the Nationnal Academy of Sciences
Vol. 95 (1998), 4800-4803.
Download PDF
Pile-up Probabilities for the Laplace Likelihood Estimator of a Non-invertible First Order Moving Average Authors: Murray Rosenblatt with Breidt, Davis, Hsu
IMS Lecture Notes
17 pages.
Download PDF
Spectral Analysis For Harmonizable Processes Authors: Murray Rosenblatt with K.S. Lii
Annals of Statistics
Vol. 30 (2002), 258-297.
Download PDF
A comment on a conjecture of
N. Wiener
Authors: Murray Rosenblatt
Statistics and Probability Letters
Vol. 79 (2009), 347-348.
Download PDF